MathSciNet Relay Station
MathSciNet bibliographic data
MR493965 (58 #12916) 54D25
Friedler, Louis M. Resolutions of $H$-closed spaces. Proc. Amer. Math. Soc. 71 (1978), no. 2, 309–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement